An investigation of the stability of the numerical integration of systems of ordinary differential equations that arise in the application of the multilayer method of lines
Differencialʹnye uravneniâ, Tome 6 (1970) no. 5, pp. 929-932
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1970_6_5_a18,
author = {A. F. Klement'ev},
title = {An investigation of the stability of the numerical integration of systems of ordinary differential equations that arise in the application of the multilayer method of lines},
journal = {Differencialʹnye uravneni\^a},
pages = {929--932},
year = {1970},
volume = {6},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1970_6_5_a18/}
}
TY - JOUR AU - A. F. Klement'ev TI - An investigation of the stability of the numerical integration of systems of ordinary differential equations that arise in the application of the multilayer method of lines JO - Differencialʹnye uravneniâ PY - 1970 SP - 929 EP - 932 VL - 6 IS - 5 UR - http://geodesic.mathdoc.fr/item/DE_1970_6_5_a18/ LA - ru ID - DE_1970_6_5_a18 ER -
%0 Journal Article %A A. F. Klement'ev %T An investigation of the stability of the numerical integration of systems of ordinary differential equations that arise in the application of the multilayer method of lines %J Differencialʹnye uravneniâ %D 1970 %P 929-932 %V 6 %N 5 %U http://geodesic.mathdoc.fr/item/DE_1970_6_5_a18/ %G ru %F DE_1970_6_5_a18
A. F. Klement'ev. An investigation of the stability of the numerical integration of systems of ordinary differential equations that arise in the application of the multilayer method of lines. Differencialʹnye uravneniâ, Tome 6 (1970) no. 5, pp. 929-932. http://geodesic.mathdoc.fr/item/DE_1970_6_5_a18/